# SDR RAAA00B2017

- Difficulty date: April 7, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 60,532 hours, 42,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 110283
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ABOVE COCKPIT DOOR COMES ON WHEN EMERGENCY EXIT LIGHTS ARE ARMED.  CLEANED BATTERY CONTACTS, TESTED GOOD IAW RAA GMM.
